Opuscula Math. 26, no. 3 (2006), 465-470

 
Opuscula Mathematica

Construction of an integral manifold for linear differential-difference equations

Klara R. Janglajew
Kim G. Valeev

Abstract. In this paper we establish sufficient conditions for the existence of an asymptotic integral manifold of solutions of a linear system of differential-difference equations with a small parameter. This integral manifold is described by a linear system of differential equations without deviating argument.

Keywords: system with deviating argument, integral manifold of solutions, fundamental matrix, exponential dichotomy.

Mathematics Subject Classification: 34K06.

Full text (pdf)

  • Klara R. Janglajew
  • University of Białystok, Institute of Mathematics, 15-267 Białystok, Poland
  • Kim G. Valeev
  • Department of Mathematics, Kiev National University of Economics, 252057 Kiev, Ukraine
  • Received: 2005-11-02.
Opuscula Mathematica - cover

Cite this article as:
Klara R. Janglajew, Kim G. Valeev, Construction of an integral manifold for linear differential-difference equations, Opuscula Math. 26, no. 3 (2006), 465-470

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.